# SDR AALA202012229011

- Difficulty date: December 10, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION, ON LEFT TRANSITION PANEL AT STA 400-500I IN FORWARD CARGO.  REPLACED TRANSITION PANEL AND SPLICE, IAW SRM 53-00-53-2R AND SRM 51-40-02.
